MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-57 CONFIGURABLE PULSE CO-OXIMETER

MASIMO - 15750 ALTON PKWY RAD-57 CONFIGURABLE PULSE CO-OXIMETER
Model Number 26437
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.  if the product is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device measured inaccurate oxygen saturation.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.

Brand Name
RAD-57 CONFIGURABLE PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key13691095
Report Number3019388613-2022-00060
Device Sequence Number19318681
Product Code DQA
UDI-Device Identifier00843997006163
UDI-Public00843997006163
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26437
Device Catalogue Number9216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown